# SDR P5CA9600437

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 65B067313
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL NR 193C HAS 2 AREAS OF DAMAGE, ONE IN THE CENTER OF PANEL 20 INCH CRACK, THE OTHER A 6 BY 7 HOLE, FOUND ON BLOWN TIRE INSPECTION.  REPLACED PANEL PER BOEING SRM 51-10-01.
